# SDR SWAA2024122378971

- Difficulty date: December 18, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 29,980 hours, 14,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVER WING EXIT EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED RIGHT OVER WING EMERGENCY LIGHT BATTERY PACK;ROW 13R PER MM 33-51-06. OPS CHECKS GOOD PER MM 33-51-00;[02] INSPECTED WORK PERFORMED
